| Model Number |
15100 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/13/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the set screw came loose postoperatively.Revision surgery occurred to remove the screw.
Additional Manufacturer Narrative
The device is currently being evaluated.A follow-up report with the results of the investigation will be submitted upon completion.